# SDR UPS98827583

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, AFT LOWER CARGO DOOR HAS CRACK ON FORWARD UPPER AREA.  STOP DRILLED CRACK, FAB DOUBLER, ALODINE, PRIMED AND INSTALLED REPAIR DOUBLER IAW DC8 SRM 52-2-0, 52-4-1, 51-1-8, AND 51-1-11.
